# SDR DALA2022110407133

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2478120) PERFORM PERMANENT REPAIR ON FUS SKIN STA 727K AT STR 24R. FUSELAGE SKIN STA 727K AT STR 24R WAS REPAIRED PER PRI 603300-14 REV. 0 AND ER/A 603300-14 ORIG.
